MAUDE Adverse Event Report: NEODENT - JJGC S.A. FACILITY IMPLANT 14.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. FACILITY IMPLANT 14.0 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.739
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional evaluation code: 19/cause traced to user.In telephone contact, it was informed that the dentist did not have information about lot number of the product.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4).The dentist reported that almost 2 months after the dental implant was installed in intraoral region 8#, its non-osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented bone type iii, immediate implant was performed and immediate load procedure was done.

Brand Name
FACILITY IMPLANT 14.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9727108
Report Number3008261720-2020-00841
Device Sequence Number14072059
Product Code DZE
UDI-Device Identifier07898237569529
UDI-Public07898237569529
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/19/2020
Report Date (Section F) 01/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.739
Device Catalogue Number109.739
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2020
Event Location Other
Date Report to Manufacturer01/22/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;